Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 3, Pages 249-255

Approximating a harmonizable isotropic random field

Randall J. Swift

Western Kentucky University, Department of Mathematics, Bowling Green 42101, KY, USA

Received 1 June 1999; Revised 1 June 2000

Copyright © 2001 Randall J. Swift. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The class of harmonizable fields is a natural extension of the class of stationary fields. This paper considers a stochastic series approximation of a harmonizable isotropic random field. This approximation is useful for numerical simulation of such a field.